# SDR EIAA2011006

- Difficulty date: January 23, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP, CEILING BS 2120-2140.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY IN CEILING AT BS 2120-2140 PER B747 MM 33-51-07 PG 201-202.  OP'S CHECK GOOD.
